16 May 2010
vtech10, I do not know a whole lot about irregular menstrual cycles. I do know it isn't anything to hope it gets better. Losing that much blood first off could deplete your iron alot. You wouldn't want to get anemic. I would say make an appointment with you ob/gyn ASAP! I don't know your age but I started menopause extremely early ( about 41 yrs old) that was one symptoms I had fron the beginning. Please go to your doctor and let the front desk know why you are coming so they can be prepared to make a proper diagnosis.I wish you the best of luck Fall Queen
16 May 2010
I notice you mentioned that you may be in menopause or peripause and the extended bleeding may definitely be a symptom of either. Once you get to the ob/gyn, you probably will get an answer on whether you are in menopause and I know you aren't thrilled at more pills, replacement hormones may treat this issue for you and clear it up.
16 May 2010
Wow you recieved many responses on this question that's good cause if anyone else is curious this pretty much clears up their question huh. Well for my two cents I definantly can say it's not unheard of and thank god you are okay you are right to be concerned that is some pretty scary stuff. I agree with everyone go to your ob/gyn but I would have to concider this a stress situation and ativan or xanax would help alot just keep it in consideration. I know you don't care to take more pills than you already do but it would help and not hurt. Good Luck vtech10:).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 8 Dec 2009
What are the effect and uses of testosteron in women?Is it used to stop or decrease heavy menstrual?
1 answer • 7 Mar 2010
I have noticed that about an hour after I take Lexapro my menstrual bleeding becomes quite heavy and the cramping becomes more intense.
1 answer • 17 Dec 2010
i have excessive menstrual bleeding every month and cannot leave my house on the first two days because the bleeding is so heavy i would embarrass ...
2 answers • 19 Dec 2012
Has anyone been harmed by using lysteda? My dr gave Rx for it, but am afraid to try b/c of warnings?
I have been having severe periods (serious pain, very heavy bleeding, and long lasting). They also are irregular, meaning I may stop for days and ...
2 answers • 10 Feb 2013